# SDR SWAA2025021094181

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED ENTRY DOOR EMERGENCY LIGHT BULB ON EXTERIOR FUSELAGE AT AFT GALLEY AREA 2024-780560<[01] REPLACED ENTRY DOOR EMERGENCY LIGHT BULB ON EXTERIOR FUSELAGE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-04-960-801.;[02] TASK CARD COMPLETED  REPLACED ENTRY DOOR EMERGENCY LIGHT BULB ON EXTERIOR FUSELAGE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-04-960-801.
